MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Model Number 21-2131-25
Medical Device Problem Codes Failure to Infuse (2340); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed which found a depleted battery status and the comm module failed to enable the wireless settings of the pump and connect to the wireless network.The cause was suspected to be the wireless radio board.The comm module is being sent to supplier for further analysis.
 
Event or Problem Description
It was reported that the wireless communication module was not working (out of box).The results of the investigation found that there was a depleted battery status.There was no patient involvement, and no adverse event reported.

Brand Name
CADD-SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20658571
Report Number3012307300-2024-13115
Device Sequence Number20675520
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)240613(10)10343942
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2131-25
Device Catalogue Number21-2131-25
Device Lot Number10343942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown